Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Planning and error considerations for the numerical solution of a system of differential equations on a sequence calculator

Author: F. J. Murray
Journal: Math. Comp. 4 (1950), 133-144
MSC: Primary 65.0X
MathSciNet review: 0040074
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Harvard University, Computation Laboratory, Annals, v. 16, p. 176-187. [MTAC, v. 3, p. 437.]
  • [2] Shih-Nge Lin, Numerical solution of complex roots of quartic equations, J. Math. Physics 26 (1948), 279–283. MR 0025258

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1950 American Mathematical Society